# SDR SWAA2022060909201

- Difficulty date: May 19, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127Y10
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD HAS CORROSION BS 847+10 RBL 23 WL 164 / [01] EVALUATED CORROSION ON SHIELD BS 847+10 RBL 23 WL 164; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. OUT OF LIMITS.;[03] REMOVED ACB AFT SHIELD BS847 TO BS867; RBL 23; WL 164. PER SRM 51-40-02-0G-0.;[04] BEGAN LOCATING AND DRILLING NEW ACB AFT SHIELD BS847 TO BS867; RBL 23; WL 164. PER DWG 146A0081 AND SRM 51-40-05-0G-0.;[05] LOCATED AND DRILLED NEW ACB AFT SHIELD BS847 TO BS867; RBL 23; WL 164. PER DWG 146A0081 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5; OK TO INSTALL GIVEN.;[07] INSTALLED NEW ACB AFT SHIELD BS847 TO BS867; RBL 23; WL 164. PER DWG 146A0081 AND SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTIONS STEP 7.
